# SDR DALA2017062705033

- Difficulty date: June 25, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 89,224 hours, 13,233 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE LOOP 2 STATUS MESSAGE DURING FLIGHT. REPAIRED THE CONNECTORS AT BOTTOM 6 O`CLOCK POSITION. SYSTEM OPERATION IS NORMAL
